# SDR USAA2014042100021

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX IAW OVERNIGHT CHECK STEP 4, EMERGENCY LIGHTING TEST SWITCH OVER L3 DOOR ESCAPE WILL NOT TEST.  R & R EMERGENCY LIGHT TEST SWITCH AT L3 DOOR.
